# SDR FDEA202301070046

- Difficulty date: January 7, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 82,615 hours, 20,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1142
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  615     33-50  2050     07JAN23  ANC  OPEN  U  EMER LT BAT 1 LO ALERT DURING EMER LT TEST  MEL  07JAN23 00:26   ANC U  RELEASED FOR SERVICE PER MEL : 33-50-04  CATEGORY : C EXPIRATION : 17JAN23  "MEL 33-50-04: EMER LIGHTS - INOP."  C/7346727           SHGN 07JAN23 00:35   ANC U  EA: 4  UPADATED WRI TO INCLUDE A "SDR".  UPDT 07JAN23 00:37   ANC U  CMM: 6  UPDATED WRI TO INCLUDE A "SDR".    FACT 16JAN23 13:03   ORD                                                                 AMM: 33-51-01-4                                                                   REMOVED AND REPLACED POWER SUPPLY, EMERGENCY                                      LIGHTING BATTERY (MFR. GRIMES,P/N 60-411-5,S/N                                    0068) IAW AMM 33-51-01-4. OPS CHECKS NML. THIS                                    CLEARS MEL, AND PLACARD REMOVED.
